# SDR CALA2016010494948

- Difficulty date: January 1, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 94,741 hours, 14,950 cycles
- Engine: Pwa PW40903
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 19 - 22 RT & SEATS 25 & 31 LT INOPERATIVE.  R & R & OPERATIONS CHECKED EMER LIGHT BATTERY & CHARGER SEAT ROW 19 RT SIDE IAW 30 0 33-51-07.  RELAMPED SEAT 25 RT & 31 LT.  OPERATIONS CHECKED GOOD.
